Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 746 / 899

Jessie
(@jkro)
Very Active Member
Joined: 3 months ago
Posts: 249
 

@sara90 I had a biopsy and they said it was lipocite tissue. They said it was a lipoma but I didn’t have any of these prior to the vaccine. I have had a ton of other things too but a lot have cleared up. My lasting symptoms come and go and see the lumps, dizziness ( most of the time but less severe) and the numbness/tingling in limbs. 


KitKat liked
ReplyQuote
Sara
 Sara
(@sara90)
Active Member
Joined: 2 months ago
Posts: 44
 

@jkro okay thank you for the info! Ill get it checked. I’m glad you are feeling better. It’s crazy how 1 shot caused us all these issues. 
Im jealous of people who are fully vaccinated with 0 side effects! 


ReplyQuote
pixie
(@pixie)
New Member
Joined: 2 months ago
Posts: 1
 

@yjjy Hi! I've been thinking about whether the treatment for covid might also help with the side effects from the vaccine. You mentioned your stomach issues, please try black seed oil (Gaia brand, plant name is Nigella sativa/ black cumin) and melatonin for sleep. Both black seed oil and melatonin are used to treat covid symptoms. They are anti-viral and anti-inflammatory, black seed oil is great for stomach issues. Also, curcumin (turmeric) is good for covid symptoms and also for stomach problems. See below list of substances and medications that have been used to treat covid and the studies done. I hope everyone on this forum starts using whatever home remedies are available based on the link below.

https://c19early.com/

Remember, the spike protein in the virus and the spike protein in the vaccine are causing these effects. I believe it's worse with the vaccines, because the shot goes straight into the body, whereas the virus naturally would have to travel through the nose/mouth where we have antibodies that would fight it off. So the first line of defense is out of the question with these vaccines.

https://c19early.com/


Plazervil2500, Chomer86, KitKat and 1 people liked
ReplyQuote
LaraG
(@larag)
Active Member
Joined: 5 months ago
Posts: 97
 

@jkro hey. Saw your post. I have been on this feed for months with my own symptoms but then I saw your post and had to comment. Since his two pfizers my dad has been diagnosed with dercums disease. He's having surgery to remove some lumps but it's basically autoimmune disease. He doesn't think its jab relates but coincidental as of his age and other health issues but seeing your post I'm not so sure. Mention dercums to your Dr and see what they think maybe xx


Jessie and KitKat liked
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 4 months ago
Posts: 334
 
Posted by: @spooky

Hey everyone, for some reason, the domain of the wiki has been suspended and we've had to move to an alternative: https://wiki.sequela.tel/en/home  

Let me know if you find this to be helpful or have any issues. Thanks!

I just checked the new link you posted and it works fine. I left a comment on the site too. Do you think the domain was suspended to hide the truth that vaccines are having serious side effects? I would bet that's why! Thanks for creating. 👍


ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 4 months ago
Posts: 334
 
Posted by: @sepah

Is there anybody that got Tinnitus from the vaccine (without hearing loss) and had it go away?

If yes, How long did you have it for?

Thank you

I had it without hearing loss. It comes and goes in both ears but right is worse. Had my vax in left arm. (Pfizer)


ReplyQuote
MizzTracy
(@tedgell78)
Active Member
Joined: 3 months ago
Posts: 6
 

@luciablum I'm having all the same symptoms as you. Doctors treating me the same. I was in perfect health before the Moderna shot. How long did yours last? My last vax was Sept 9, and I am still sick and at a doctor every few days or the E.R. The rash is unbearable I'm on benadryl, cortisone 2.5% and Hydroxizine. Still hurts so bad I wonder if these meds are doing anything for it. Like a horrible sunburn, but you don't dare touch it. I've never had a fever either, did have Chills and Sweats, nausea, Vomiting, brain fog, dizziness. Are you any better yet? And if anything what helped you? Praying your better soon.


ReplyQuote
MizzTracy
(@tedgell78)
Active Member
Joined: 3 months ago
Posts: 6
 

@maktas87 Some days I feel like I'm getting better then boom it's rt back.


Sara liked
ReplyQuote
MizzTracy
(@tedgell78)
Active Member
Joined: 3 months ago
Posts: 6
 

@dan1878 so true about the mental aspect. I feel so beat down and hopeless after 2+months of this.


Rainyday liked
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 4 months ago
Posts: 334
 
Posted by: @aurelia

Hi all,

did some of you guys get vision problems like visual snow after the jab? I have massive vision problems since my first Pfizer jab 6 months ago. All eye tests came back normal. Visual snow fits most to my symptoms. Also I have photosensitivity. I am so frustrated. Did someone get rid of this after a while?

Sorry if I have already replied to this post of yours. It's easy to loose track on this thread!

Two eye tests have come back normal for me. I am experiencing eye vision snow/static and image vibrating. It started four weeks after my first Pfizer. It went off after about a fortnight then came back a month later. I've had this flare-up nearly a month now. Low grade headache and pain in eyes too. I'm waiting to see a neurologist. I hope to god it goes it is making me feel sick and dizzy all the time.


ReplyQuote
GBazos
(@gbazos)
New Member
Joined: 4 months ago
Posts: 1
 

@dan1878 

 

I exercise everyday but no where near the amount before the second shot 4 months ago.

This was the first week since I noticed a tiny bit of improvement.Getting back to normal is all that I am focused on.Nothing can be enjoyed when one feels sick.I am hoping in another two months I will fell a little better and so on and one day 100 percent clear headed and strong.There will be no booster shot for me.


ReplyQuote
Jessie
(@jkro)
Very Active Member
Joined: 3 months ago
Posts: 249
 

@larag I think I saw that disease process when I was researching these lumps. I was told they were lipomas but I don’t believe that because they popped up out of nowhere. Did he have a biopsy? 


ReplyQuote
LaraG
(@larag)
Active Member
Joined: 5 months ago
Posts: 97
 

@jkro no. He had an mri and ct scan and was told they were lipomas and hernias. He was in pain though so he went to a private consultant and he instantly said dercums and he's now getting the most painful lumps removed but then he will have to go back on NHS waiting lists for further surgery if they grow back or if he wants the rest of them removed.over time.. He has quite alot. But he has blood cancer and had prostate cancer a few years ago all prior to covid so his health isn't 100% anyway. They have said dercums is rare and painful depending on how the lipomas grow but as they are benign lumps as such I think that's all he was bothered about! 


KitKat liked
ReplyQuote
Jessie
(@jkro)
Very Active Member
Joined: 3 months ago
Posts: 249
 

@larag mine aren’t painful but there are plenty of them. They were not there prior to the Pfizer shot. My ESR was only slightly elevated during my worst times. I have been to an immunologist and she didn’t think I had an autoimmune disorder so far based on having a negative ANA. That isn’t indicative of all autoimmune disorders but she said that is the first one they check and if it is negative than they don’t generally look for others. I’m hoping there is no long term consequences of this shot. I didn’t want the stupid thing to begin with but felt backed into a corner with all the delta talk and government pressure. Also, if I want to go back to work in my profession the government is mandating it. So only a matter of time before I would’ve been forced. 


KitKat liked
ReplyQuote
Nath7
(@nath7)
Very Active Member
Joined: 4 months ago
Posts: 162
 

@dan1878 yes completely the same I have thudding and all sorts of weird pains sometimes feels tight or bubbling sudden shooting pains. It’s horrible it really causes massive anxiety when it happens. Only thing that has helped my heart pins has been bisoprolol but this causes even more dizziness which ent great. I managed 11 days on them and the chest pain was not there, then didn’t have chest pins for like 7 days after but it has come back full force. I’m trying a new heart medication ivarbardine but I’m 2 days In and I’m not sure if it’s making me worse at the minute 😫. It’s shit what has happens to us! Im am so hoping that it just slowly get back to normal was very physically fit before moderna 👎 not really exerciseing I might light exercising whilst on the bisroprolol I would suggest you can hopefully get in touch with a cardiologist. My heart rhythm is way off. Going to try this meds for a couple more days if not I’ll try go back on bisoprolol. And put up with the side affects and hope after a month of 2 it will kick me back into normal rhythm 🙏🤷‍♂️ I’m not to sure. And the doctors I’ve seen aren’t really to sure on what’s happened. Most my symptoms seem to flare up then cause me anxiety which then just makes it worse but. I’ve had days where I feel a little better I’m just hoping for some of these days again. Had chest pains the last 3-4 days now again 👎 hope your feeling not to bad how is your experience so far?


KitKat liked
ReplyQuote
Page 746 / 899